aggravation after similimumIf similimum or antimiasmatic remedy is given to patient and he comes down with fever and nausea vomiting and diarrhea
First question) what would be the next step so not to interface the healing process..This actually happened with a person prescribed for with Calcarea Carb and in a short time he came up with symptoms mentioned....
Second question: if we need to avoid such an aggravation do we use LM potencies...
hisam on 2012-08-02
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.